MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION

JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION
Model Number OPO73
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the surgeon mentioned there were bubbles visible during the procedure.He experienced a vitrectomy and added that he thought the bubbles were the cause.There was a 10 minute delay in the procedure.We learned through follow up the bubbles were seen during the procedure, during chop, the quadrant and irrigation/aspiration phase.It is unknown how the patient is now.Through further follow up it was confirmed the suspect device was opo73, lot number not available.No further information was provided.
 
Additional Manufacturer Narrative
Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a: implant date: not applicable.The phaco tubing pack is not an implantable device.Section d6b: explant date: not applicable.The phaco tubing pack is not an implantable device; therefore, not explanted.Section e1: telephone number: (b)(6).Section h3: the phaco tubing pack was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21520034
Report Number3012236936-2025-000062
Device Sequence Number8339359
Product Code HQC
UDI-Device Identifier15050474602080
UDI-Public(01)15050474602080(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPO73
Device Catalogue NumberOPO73
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown